RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1985, Volume 143, Pages 130–146 (Mi znsl4920)  

Classification of oriented Montesinos links by invariants of spin structures

V. G. Turaev


Abstract: In this paper we give the isotopy classification of oriented Montesinos links. The definition of the invariants of links needed for this and the proof of the classification theorem are based on a new construction, which establishes a correspondence between orientations of a link $l\subset S^n$ on the one hand, and spin structures on the two-sheeted branched covering of the sphere, branched over $l$, on the other. New numerical invariants of spin structures on three-dimensional Seifert manifolds are introduced in the paper; these invariants are used to classify the Montesinos links.

Full text: PDF file (910 kB)

English version:
Journal of Soviet Mathematics, 1987, 37:3, 1127–1135

Bibliographic databases:

UDC: 515.162

Citation: V. G. Turaev, “Classification of oriented Montesinos links by invariants of spin structures”, Investigations in topology. Part V, Zap. Nauchn. Sem. LOMI, 143, "Nauka", Leningrad. Otdel., Leningrad, 1985, 130–146; J. Soviet Math., 37:3 (1987), 1127–1135

Citation in format AMSBIB
\Bibitem{Tur85}
\by V.~G.~Turaev
\paper Classification of oriented Montesinos links by invariants of spin structures
\inbook Investigations in topology. Part~V
\serial Zap. Nauchn. Sem. LOMI
\yr 1985
\vol 143
\pages 130--146
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4920}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806564}
\zmath{https://zbmath.org/?q=an:0584.57004}
\transl
\jour J. Soviet Math.
\yr 1987
\vol 37
\issue 3
\pages 1127--1135
\crossref{https://doi.org/10.1007/BF01086636}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4920
  • http://mi.mathnet.ru/eng/znsl/v143/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:68
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020